Free shuffle algebras in language varieties extended abstract

Stephen L. Bloom, Zoltán Ésik

Research output: Chapter in Book/Report/Conference proceedingConference contribution

3 Citations (Scopus)
Original languageEnglish
Title of host publicationLATIN 1995
Subtitle of host publicationTheoretical Informatics - 2nd Latin American Symposium 1995, Proceedings
EditorsEric Goles, Ricardo Baeza-Yates, Patricio V. Poblete
PublisherSpringer Verlag
Pages99-111
Number of pages13
ISBN (Print)9783540591757
Publication statusPublished - Jan 1 1995
Event2nd International Symposium on Latin American Theoretical Informatics, LATIN 1995 - Valparaiso, Chile
Duration: Apr 3 1995Apr 7 1995

Publication series

NameLecture Notes in Computer Science (including subseries Lecture Notes in Artificial Intelligence and Lecture Notes in Bioinformatics)
Volume911
ISSN (Print)0302-9743
ISSN (Electronic)1611-3349

Other

Other2nd International Symposium on Latin American Theoretical Informatics, LATIN 1995
CountryChile
CityValparaiso
Period4/3/954/7/95

ASJC Scopus subject areas

  • Theoretical Computer Science
  • Computer Science(all)

Cite this

Bloom, S. L., & Ésik, Z. (1995). Free shuffle algebras in language varieties extended abstract. In E. Goles, R. Baeza-Yates, & P. V. Poblete (Eds.), LATIN 1995: Theoretical Informatics - 2nd Latin American Symposium 1995, Proceedings (pp. 99-111). (Lecture Notes in Computer Science (including subseries Lecture Notes in Artificial Intelligence and Lecture Notes in Bioinformatics); Vol. 911). Springer Verlag.